# SDR C2XA00IA303

- Difficulty date: September 16, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11556511
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VCT - FLT 3356 - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD FLOOR EMERGENCY LIGHTS WAS MISSING ONE RED INDICATING LIGHT.  MAINTENANCE PLACED THE LIGHT ON MEL 33-51-1 CAT C, CONTROL NR 301156.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
